Search this site
In reply to those of you who have witnessed the effects of steriods I always thought they were really to do good. I think they can do but my experience is that Nev was put on them to bring down the swelling in his brain from the tumours. They did do that at first but then he started to act really strangely. Very talkative, bubbly and could not sit and concentrate for long. He then started to behave very strangely. He was of the opinion he could rule the world, if we all followed his advise we would be milliionaires within six months. He locked himself in his room, would not talk to me and just shouted and screamed at me to leave him alone. This happened whilst we were away in France we had to get him back to the UK. He was so unreasonable on the boat that he had to escorted off the ferry in an ambulance with police escort and put under guard in hospital. This culminated in him being admitted to a secure ward and being sectioned under the mental health act. They lifted the section after a few days and told us it was steriod induced. He is back on a low dose now and still has odd flare ups but nothing like before.
However the is a totally changed person from being a mild, modest and sometimes boring accountant top be a loud mouthed unreasonable person is very difficult to live with. This horrible disease has robbed us of what should be a caring and fulfilling time to being one of arguments and bad feeling.
Please please stop sending me these emails. I have tried so many times to get onto the siter and it does not work. Please stop these emails coming through to me. There is no help you just have to get on with life and live through it. Macmillan has been no help at all and getting these pointless email.is making it worse. Please stopn them,
If you have any questions about our organisation our Macmillan team would love to hear from you
You can also follow us on Facebook, Twitter, Flickr or YouTube.
© Macmillan Cancer Support 2010
what are these?